A clausal resolution method for branching-time logic ECTL+

Bolotov, Alexander and Basukoski, Artie (2006) A clausal resolution method for branching-time logic ECTL+. Annals of Mathematics and Artificial Intelligence, 46 (3). pp. 235-263. ISSN 1012-2443

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s10472-006-9018-1
Item Type: Article
Additional Information: Online ISSN 1573-7470
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 04 May 2006
Last Modified: 14 Oct 2009 09:17
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/1452

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)